Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
EXISTENCE OF POSITIVE SOLUTIONS FOR HIGHER-ORDER DIFFERENCE-EQUATIONS
Autore:
AGARWAL RP; WONG FH;
Indirizzi:
NATL UNIV SINGAPORE,DEPT MATH,10 KENT RIDGE CRESCENT SINGAPORE 0511 SINGAPORE NATL TAIPEI TEACHERS COLL,DEPT MATH & SCI TAIPEI 10659 TAIWAN
Titolo Testata:
Applied mathematics letters
fascicolo: 5, volume: 10, anno: 1997,
pagine: 67 - 74
SICI:
0893-9659(1997)10:5<67:EOPSFH>2.0.ZU;2-P
Fonte:
ISI
Lingua:
ENG
Soggetto:
BOUNDARY-VALUE-PROBLEMS; SEMILINEAR ELLIPTIC-EQUATIONS; ANNULAR DOMAINS;
Keywords:
HIGHER ORDER DISCRETE BOUNDARY VALUE PROBLEMS; POSITIVE SOLUTION; OPERATOR EQUATION; CONE; FIXED POINT;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
26
Recensione:
Indirizzi per estratti:
Citazione:
R.P. Agarwal e F.H. Wong, "EXISTENCE OF POSITIVE SOLUTIONS FOR HIGHER-ORDER DIFFERENCE-EQUATIONS", Applied mathematics letters, 10(5), 1997, pp. 67-74

Abstract

We shall provide conditions on the function f(i, u(1), u(2),..., u(n-1)), so that the boundary value problem [GRAPHICS] has at least one positive solution. Then, we shall apply this result to establish severalexistence results which guarantee the multiple positive solutions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 13/07/20 alle ore 08:05:21